Model theory of finite and pseudofinite groups

Macpherson, HD (2018) Model theory of finite and pseudofinite groups. Archive for Mathematical Logic, 57 (1-2). pp. 159-184. ISSN 0933-5846



Copyright, Publisher and Additional Information: (c) The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Pseudofinite group; Pseudofinite field; Stable theory; NIP theory
  • Accepted: 9 January 2017
  • Published (online): 19 September 2017
  • Published: February 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Feb 2017 10:49
Last Modified: 23 Jun 2023 22:22
Status: Published
Publisher: Springer Verlag
Identification Number: